# SDR NACA20070004

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 37,957 hours
- Engine: Pwa R2800CB3
- Engine time: 1,682 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A608WDCO
- Condition: Cracked
- Location: Nr 16
- Part time: 1,682 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE WOULD NOT TAKE A LEAN IN CRUISE FLIGHT.  PERFORMED PRECAUTIONARY SHUTDOWN.  REMOVED AND REPLACED NR 16 CYLINDER DUE TO CRACKED HEAD, REF: NAC DC-6MM SEC V, PG 16.  RUN UP CHECKED GOOD, NO LEAKS.
